# SDR VNAA2024110511101

- Difficulty date: November 1, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 39,798 hours, 38,453 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Part serial: 52TJ
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON CAUTION AT 1000FT OUT OF AGS. FO PFD SHOWING UNRELIABLE ATT/ROLL NO TRANSFER AVAILABLE. / REMOVED AND REPLACED THE #2 AIR DATA COMPUTER IAW CRJ 700 AMM 34-1-3-01-000/400-801-A01. FAULT MESSAGE DID NOT REAPPEAR. OPS CHECK GOOD.
